# SDR AALA202402126008

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323
- Aircraft serial: 31548
- Aircraft time: 42,278 hours, 4,904 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Broken
- Location: Crew Rest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FWD CREW REST AREA EMERGENCY FLASHLIGHT IS BROKEN. MAINTENANCE REPLACED FLASHLIGHT AT FWD CREW REST AREA OPS CK IS GOOD PER AMM 25-64-01.
